On the derivatives of set functions in matrix representation

Beliakov, Gleb 2021, On the derivatives of set functions in matrix representation, Information sciences, vol. 546, pp. 469-480, doi: 10.1016/j.ins.2020.08.113.

Attached Files
Name Description MIMEType Size Downloads

Title On the derivatives of set functions in matrix representation
Author(s) Beliakov, GlebORCID iD for Beliakov, Gleb orcid.org/0000-0002-9841-5292
Journal name Information sciences
Volume number 546
Start page 469
End page 480
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2021
ISSN 0020-0255
Keyword(s) Fuzzy measure
Multiple criteria decision making
Language eng
DOI 10.1016/j.ins.2020.08.113
Indigenous content off
Field of Research 01 Mathematical Sciences
08 Information and Computing Sciences
09 Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30142080

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 149 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 17 Sep 2020, 13:05:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.